Leaf superposition property for integer rectifiable currents

Ambrosio, Luigi and Crippa, Gianluca and LeFloch, Philippe G.. (2008) Leaf superposition property for integer rectifiable currents. Networks and Heterogeneous Media, 3 (1). pp. 85-95.

Full text not available from this repository.

Official URL: http://edoc.unibas.ch/47277/

Downloads: Statistics Overview


We consider the class of integer rectifiable currents without boundary in R satisfying a positivity condition. We establish that these currents can be written as a linear superposition of graphs of finitely many functions with bounded variation.
Faculties and Departments:05 Faculty of Science > Departement Mathematik und Informatik > Mathematik > Analysis (Crippa)
UniBasel Contributors:Crippa, Gianluca
Item Type:Article, refereed
Article Subtype:Research Article
Publisher:American Institute of Mathematical Sciences
Note:Publication type according to Uni Basel Research Database: Journal article
Identification Number:
Last Modified:28 Nov 2017 10:30
Deposited On:28 Nov 2017 10:30

Repository Staff Only: item control page